Thanks for answers:Truvada + Isentress:less side effects?
Dec 27, 2011
Doc: Ron,again! You had given me several options in your reply. One was Truvada + Isentress. I have taken Atripla for only 10 days now and know I have to try and give it more time (I already have a 90-day mail order supply). However, I keep having fairly significant stomach pains and CNS issues. Does the Truvada +Isentress have much less side effects. Is it still effective in bringing down VL? Initial CD was 374 VL=46000. Thanks! Ron
Response from Dr. McGowan
The CNS effects should be less with Isentress, the stomach issues may or may not. Many people get some "bloating" with Truvada (which is also part fo Atripla). Also the CNS effects generally lessen over time, so things may improve even without a switch. It all depends how bad it feels. Be sure to take teh Atripla on an empty stomach (at least 2 hours after/before eating), and befor bedtime, that may also lessen the CNS effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Masturbation Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Painful Urination After Handjob Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.